MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC NAVLOCK UNIVERSAL GREEN TRACKER; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC NAVLOCK UNIVERSAL GREEN TRACKER; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9734734
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis on the returned green tracker resulted in a physical damage failure being found through functional testing and visual/physical examination.Analysis stated that, one of the side tabs is broken at the tip causing the reported loose fit for inserted instruments.Otherwise, with markers attached and fully seated, the tracker returned a good geometry error.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of procedure.It was reported that the instrument trackers were bad upon receiving.The violet track is missing a sphere post and the green tracker has loose locking mechanism so instruments are not staying properly attached.There was no patient present when this issue was identified.

Brand Name
NAVLOCK UNIVERSAL GREEN TRACKER
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8103067
Report Number1723170-2018-05843
Device Sequence Number1733863
Product Code OLO
UDI-Device Identifier00643169101968
UDI-Public00643169101968
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 11/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734734
Device Catalogue Number9734734
Device Lot Number150813
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2018
Initial Report FDA Received Date11/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1